# SDR ASAA0210060

- Difficulty date: March 14, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT ON THE SMOKE BARRIER INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY THEN LIGHT OPERATED NORMAL.  (M)
